# SDR HEEA0014448

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1A2501D
- Condition: Faulty
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER HAS LOW AC OUTPUT.
